Previous |  Up |  Next


Title: On the structure of commuting isometries (English)
Author: Horák, Karel
Author: Müller, Vladimír
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 28
Issue: 1
Year: 1987
Pages: 165-171
Category: math
MSC: 47A65
MSC: 47B37
MSC: 47B99
MSC: 47D03
MSC: 47D05
idZBL: Zbl 0619.47014
idMR: MR889778
Date available: 2008-06-05T21:28:01Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] D. GAŞPAR N. SUCIU: On the structure of isometric semigroups.Operator Theory: Adv. and Appl. 14, Birkhäuser Verlag Basel, 1984, 125-139. MR 0789613
Reference: [2] D. GAŞPAR N. SUCIU: Intertwinings of isometric semigroups and Wold type decompositions.Sem. de operatori liniari si analiză armonică, No. 3, 1985.
Reference: [3] P. R. HALMOS: Introduction to Hilbert apace and the theory of spectral multiplicity.Chelsea Publishing Comp. New York, 1951. MR 0045309
Reference: [4] P. R. HALMOS: Shifts on Hilbert spaces.J. reine und angew. Math. 208 (1961), 102-112. Zbl 0107.09802, MR 0152896
Reference: [5] H. HELSON: Lectures on invariant subspaces.Academic Press, New York and London, 1964. Zbl 0119.11303, MR 0171178
Reference: [6] H. HELSON D. LOWDENSLAGER: Prediction theory and Fourier series, in several variables II.Acta Math. 106 (1961), 175-213. MR 0176287
Reference: [7] O. KALLIAMPUR V. MANDREKAR: Nondeterministic random fields and Wold and Halmoa decompositions for commuting isometries.Prediction Theory and Harmonic Analysis, North Holland Publ. Comp., 1983, 165-190. MR 0708524
Reference: [8] M. KOSIEK: Lebesgue-type decompositions of a pair of commuting Hilbert space operators.Bull. Acad. Polon. Sci., Ser. Math. 27 (1979), 583-589. Zbl 0462.47015, MR 0581556
Reference: [9] P. S. MUHLY: A structure theory for isometric representations of a class of semigroups.J. Reine und angew. Math. 225 (1972), 135-154. Zbl 0244.47030, MR 0390804
Reference: [10] M. SLOCIŃSKI: On the Wold-type decomposition of a pair of commuting isometries.Annales Polonici Math. 37 (1980), 255-262. MR 0587496
Reference: [11] M. SLOCIŃSKI: Models of commuting contractions and isometries.Report of the 11th Conference on Operator Theory Bucharest 1986 (to appear).
Reference: [12] I. SUCIU: On the semigroups of isometries.Studia Math. 30 (1968), 101-110. MR 0229093


Files Size Format View
CommentatMathUnivCarol_028-1987-1_17.pdf 496.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo